# SDR PCAA0109108

- Difficulty date: September 9, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 27,922 hours, 31,690 cycles
- Engine: Pwa PW120A
- Engine time: 20,676 hours, 22,908 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: RE3F960050
- Condition: Leaking
- Location: Right
- Part time: 12,083 hours, 13,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LGA-MDT FLIGHT#3996. CREW REPORTED #2 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE. OIL PRESSURE INDICATING BETWEEN 0 AND 35 PSI DURING CLIMBOUT.#2 ENGINE OIL PRESSURE ANNUNCIATOR ILLUMINATED. EMERGENCY DECLARED, PLANE LANDED SAFELY WITHOUT INCIDENT. MAINTENANCE REPLACED #2 OIL COOLER AND REPLENISHED LOST OIL IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
